CareLit Fachartikel

Outcome of acute upper gastrointestinal bleeding in patients on anticoagulation therapy

G Pécsi, A Szabó, M Csöndes, T Kárász, S Hussam, I Rácz · Zeitschrift für Gastroenterologie · 2007 · Heft 05

Dokument
812567
CareLit-ID
Jahr
2007
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
G Pécsi, A Szabó, M Csöndes, T Kárász, S Hussam, I Rácz
Ausgabe
Heft 05 / 2007
Seiten
–
Erschienen: 2007-05-31 00:00:00
ISSN
0044-2771

Zusammenfassung

Backgrounds and aims: Acute upper gastrointestinal bleeding (GIB) is still a serious event with significant mortality especially in high risk patients treated by antithrombotic drugs. We retrospectively analyzed the clinical outcome of our acute upper GIB patients who were on oral anticoagulant (OA) treatment at the time of the onset of their acute GIB episodes. Patients and methods: During a two year period (2005, 2006) 13 acute upper GIB patients were admitted to our GIB subintensive care unit who were taking anticoagulants. The reasons for anticoagulation therapy were as follows: atrial fibrillation 4 pts., a…

Schlagworte

Zeitschrift für Gastroenterologie